|
Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2010, Volume 16, Number 2, Pages 154–157
(Mi timm557)
|
|
|
|
This article is cited in 2 scientific papers (total in 2 papers)
On cycles of a discrete periodic logistic equation
A. V. Lasunskii Novgorod State University after Yaroslav the
Wise
Abstract:
For the discrete logistic equation xk+1=xkexp(rk(1−xk)), k∈Z+, where {rk} is a positive n-periodic sequence, it is shown that, under the condition ∏n−1k=0(1−rk)>1, the equation has at least two positive n-cycles distinct from the equilibrium. Examples are considered.
Keywords:
logistic equation, cycles, stability, equilibria.
Received: 25.05.2009
Citation:
A. V. Lasunskii, “On cycles of a discrete periodic logistic equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 2, 2010, 154–157
Linking options:
https://www.mathnet.ru/eng/timm557 https://www.mathnet.ru/eng/timm/v16/i2/p154
|
Statistics & downloads: |
Abstract page: | 278 | Full-text PDF : | 100 | References: | 49 | First page: | 5 |
|